# SDR USAA2011102000003

- Difficulty date: October 19, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 25,684 hours, 19,945 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 114079017
- Part serial: CWDDDH18499
- Condition: Defective
- Location: Landing Gear
- Part time: 30,581 hours, 19,444 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT RIGHT MAIN GEAR WAS SLOWER THAN NORMAL TO EXTEND - NOSE GEAR AND LEFT GEAR WERE DOWN AND LOCKED GREEN.  AFTER A SHORT TIME, RIGHT MAIN EXTENDED AND LOCKED DOWN WITH THE GREEN LIGHT INDICATION FOLLOWED BY ECAM MESSAGE 'LGCIU 2 FAULT'.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND INSTALLED LANDING GEAR SELECTOR VALVE IAW AIRBUS MAINTENANCE MANUAL 32-31-12-0401.
